# SDR 2006FA0000167

- Difficulty date: February 3, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Aircraft: N62BA
- Make and model: Piper PA-23-250
- Aircraft serial: 274859
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 751868
- Part serial: 1131273134
- Condition: Separated
- Location: Nr 2 Cylinder
- Part time: 8,566 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED FROM CYLINDER FOR REASONS UNKNOWN.  (K)
